# SDR SWAA2019011428395

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 63,669 hours, 37,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RETAINER CLIPS DEFECTIVE.  R&R CLIP PER MT.
